Journal article icon

Journal article

Optimal asymptotic estimates for the volume of internal inhomogeneities in terms of multiple boundary measurements

Abstract:

We recently derived a very general representation formula for the boundary voltage perturbations caused by internal conductivity inhomogeneities of low volume fraction (cf. Capdeboscq and Vogelius (2003)). In this paper we show how this representation formula may be used to obtain very accurate estimates for the size of the inhomogeneities in terms of multiple boundary measurements. As demonstrated by our computational experiments, these estimates are significantly better than previously know...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/m2an:2003024

Authors


Capdeboscq, Y More by this author
Vogelius, MS More by this author
Journal:
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
Volume:
37
Issue:
2
Pages:
227-240
Publication date:
2003
DOI:
EISSN:
1290-3841
ISSN:
0764-583X
URN:
uuid:f8c9a171-cfaf-433f-ae3c-c3d1057a299c
Source identifiers:
16512
Local pid:
pubs:16512

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP